首页    期刊浏览 2025年03月01日 星期六
登录注册

文章基本信息

  • 标题:Discriminating Among Several Semiparametric Models
  • 本地全文:下载
  • 作者:M. M. E. Abd El-Monsef ; M. M. Seyam
  • 期刊名称:International Journal of Statistics and Probability
  • 印刷版ISSN:1927-7032
  • 电子版ISSN:1927-7040
  • 出版年度:2013
  • 卷号:2
  • 期号:3
  • 页码:96
  • DOI:10.5539/ijsp.v2n3p96
  • 出版社:Canadian Center of Science and Education
  • 摘要:To distinguish between two or more than two models one can use the T-optimality criterion. Another criterion using for discrimination between two or more than two models is KL-criterion, which depend on the Kullback-Leibler distance. KL-criterion can be used to discriminate between two non-normal models and a generalized of the KL-criterion was studied to discriminate more than two non-normal models. In this paper, more than two semiparametric models can be distinguished using generalized KL-criterion. An application was applied to illustrate the proposed technique by using three proportional hazard models via real data.
国家哲学社会科学文献中心版权所有